# SDR 2006UALA02032

- Difficulty date: October 22, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 31,423 hours, 12,085 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXIT LIGHTS INOPERATIVE.     REPLACED EPSU.  OPS CHECKED OK.
